question-icon

Suggest a remedy for increased hair loss while on medication for measles and knee injury

default
Posted on Fri, 11 Jun 2021
Question: Wanted to again talk about hair fall

Just for telling the history I had a knee injury in April and I started taking medicines like tendocare n tendomac which went for around 2 months n I have realized only during this time hair fall has increased

I was also taking some medication for measles before this

Can hair loss because of medicines it was never this much

How much time it takes to cure the hair loss from medicine
doctor
Answered by Dr. Dr. Kakkar (32 minutes later)
Brief Answer:
Remedy for increased hair shedding

Detailed Answer:
Hello. Thank you.
I am Dr kakkar (Dermatologist and Venereologist). I have noted your concern.
Perhaps the recent increased hair shedding or Acute Telogen Effluvium (ATE) is due to the stress your body was going through due to the knee injury and measles episode. Stress realizes certain chemicals (particularly TGF Beta) which transform the hair from its growth phase(Anagen) to the resting phase (Telogen), after which it is ultimately shed. As the body recovers from the stress of illness, the hair follicle gradually shifts back to its growing phase (Anagen). This process may take 6-12 months after the stress of illness ceases.
I suggest you to take a healthy, nutritious diet rich I protein while your hair follicles recovers over the next few months. You may take an oral biotin supplement e.g Tab Follihair or tab. Revilus for a few weeks/months. I addition you may also use a hair serum e.g Renocia solution or Folliserum solution, once every night on scalp to facilitate hair growth. These are prescription medications and I advice you to kindly talk to your local practitioner for a prescription of the same.

Regards
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Dr. Kakkar (17 hours later)
Yes but I felt once I shifted to tendo mac hair fall has increased significantly and for same I am attaching pictures, front area crown area is shedding hair n feeling v bad for this , earlier u suggested bontress I used it for a month but don’t get any noticeable results my local dermatologist asked to use XXXXXXX now please let me know which serum and does tablet has any side effect ?
Also for tablets keraglow hairbless ? Please suggest which one should I take
I am attaching a picture for ur reference
doctor
Answered by Dr. Dr. Kakkar (31 hours later)
Brief Answer:
Regarding hair loss

Detailed Answer:
Thank you.
I have viewed the image.
You seem to have hair thinning and hair loss, mainly from the front and mid part of the scalp. Though Telogen Effluvium is the reason for your sudden is recent increase in hair fall but you seem to have underlying androgenetic alopecia, characterized by thinning of hairs from the frontal scalp areas. I suggest you to use minoxidil 5 % solution 1ml, twice daily. In addition I suggest you to take an oral finasteride 2.5mg -5 mg tablet once a day. Tab. Keraglo XXXXXXX and Hairbless tablet are commonly prescribed ones for Telogen Effluvium but they have no role in androgenetic alopecia. You may take either of the two along with oral Finasteride and topical minoxidil 5 %solution.
FINASTERIDE is safe but it should be AVOIDED IN PREGNANCY. Rest all the medicines are safe too.

Regards
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Dr. Kakkar (2 hours later)
So I should take both keraglo XXXXXXX n finasteride?
For how long?
N do I need to take both or just anyone z fine?
Any side effect n for serum should I use or not?
What I hear from local doc is genetic comes after age of 35 m still 33, can u suggest further
doctor
Answered by Dr. Dr. Kakkar (26 hours later)
Brief Answer:
Regarding hair loss

Detailed Answer:
Hi.
In my view you should take both the tablets as you seem to have both Androgenetic Alopecia unmasked by Acute Telogen Effluvium. The only precautions is that finasteride should be avoided during pregnancy. Treatment with Finasteride is long term - preferably lifelong or as long as you can continue. You may use either serum or minoxidil 5% solution, 1ml, twice daily. Androgenetic alopecia can start at any time after puberty. I also suggest you to screen for Thyroid function as deranged Thyroid hormone levels is a common cause of increased hair shedding in females.

Regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Dr. Kakkar (14 hours later)
Hello
Thanks for thyroid n other tests I got it done in feb this year it seems to b normal but attaching for ur reference please check
Actually I have already medication going on for knee injury so was avoiding so many medicines that’s why cross checking
doctor
Answered by Dr. Dr. Kakkar (16 hours later)
Brief Answer:
Regarding hair fall

Detailed Answer:
Hi.
I have viewed the attachments. They are fine.
Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Dr. Kakkar (39 hours later)
Doctor so I shld take follihair/keraglow/hairbless any of these once a day n one more medication u said finasteride also once a day.
See I m not v educated on this but I read this finasteride is for male so was worried .

please suggest
doctor
Answered by Dr. Dr. Kakkar (9 hours later)
Brief Answer:
Regarding finasteride

Detailed Answer:
Hi.

Finasteride is also for female androgenetic alopecia.

Regards
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Dr. Kakkar

Dermatologist

Practicing since :2002

Answered : 9626 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest a remedy for increased hair loss while on medication for measles and knee injury

Brief Answer: Remedy for increased hair shedding Detailed Answer: Hello. Thank you. I am Dr kakkar (Dermatologist and Venereologist). I have noted your concern. Perhaps the recent increased hair shedding or Acute Telogen Effluvium (ATE) is due to the stress your body was going through due to the knee injury and measles episode. Stress realizes certain chemicals (particularly TGF Beta) which transform the hair from its growth phase(Anagen) to the resting phase (Telogen), after which it is ultimately shed. As the body recovers from the stress of illness, the hair follicle gradually shifts back to its growing phase (Anagen). This process may take 6-12 months after the stress of illness ceases. I suggest you to take a healthy, nutritious diet rich I protein while your hair follicles recovers over the next few months. You may take an oral biotin supplement e.g Tab Follihair or tab. Revilus for a few weeks/months. I addition you may also use a hair serum e.g Renocia solution or Folliserum solution, once every night on scalp to facilitate hair growth. These are prescription medications and I advice you to kindly talk to your local practitioner for a prescription of the same. Regards